# SDR CA980402003

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Israel 1124
- System (JASC): 2435 · Starter-Generator
- Part: Ground Stud
- Condition: Arcing
- Location: R/H Start/Gen
- Part time: 5,204 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) ERRATIC ENGINE ROTATION AND A CLUNKING SOUND AT THE VERY BEGINNING OF ATTEMPTED ENGINE START, THE ENGINE START WAS THEN ABORTED.  DURING SEVERAL ATTEMPTS TO START THE ENGINE THERE WAS NO SOUND OR ENGINE ROTATION ON PRESSING THE STARTER SWITCH.  DURING INSPECTION, THE STARTER GENERATOR GROUND ATTACHMENT POINT WAS FOUND BADLY BURNT.
